# SDR ASAA2014022707025

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 1,415 hours, 477 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 162BL903
- Part serial: 13087040
- Condition: Failed
- Location: Cabin Temp
- Part time: 1,417 hours, 478 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN TEMP GAUGE INOPERATIVE.  ACFT GROUNDED.  R & R CABIN TEMP INDICATOR REF MM 21-61-32. OPS NORMAL IAW SAME.  ETOPS GROUND VERIFICATION TEST PASSED.
